Pseudo-polynomial functions over finite distributive lattices

Couceiro Miguel and Waldhauser Tamás: Pseudo-polynomial functions over finite distributive lattices.
FUZZY SETS AND SYSTEMS, 239. pp. 21-34. ISSN 0165-0114 (2014)

[thumbnail of 2014_2.pdf]
2014_2.pdf - Published Version

Download (240kB) | Preview
Item Type: Journal Article
Journal or Publication Title: FUZZY SETS AND SYSTEMS
Date: 2014
Volume: 239
Page Range: pp. 21-34
ISSN: 0165-0114
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2236633
DOI azonosító:
Date Deposited: 2019. Nov. 08. 09:36
Last Modified: 2019. Nov. 08. 09:36
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year